| Model Number |
9004050 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device had a clock error.No patient injury was reported.
Additional Manufacturer Narrative
Manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacturing of the device.A product sample was received for evaluation.Visual and functional testing were performed.No physical damage was observed.The technician powered up the monitor and the time clock error was observed.The reported issue of clock error was duplicated.The technician replaced the real time clock (rtc) battery and factory calibration was performed to resolve the reported issue.The device operated as intended.The device passed all the functional test.The root cause of reported issue was determined to be the degradation due to prolonged use (10years).Operator of device is unknown.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).